# SDR CA140217025

- Difficulty date: February 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 15,664 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 504300431291
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REPAIRING MAIN CABIN DOOR FOR ANOTHER DEFECT THE INTERCOSTAL WAS FOUND TO BE CRACKED.  THIS IS A COMMON REPLACEMENT ITEM IN THIS FLEET DUE TO USAGE OF THE DOOR.  WHILE PREPARING TO INSTALL THE REPLACEMENT PART, THE AME NOTICED THAT THE PART DID NOT APPEAR TO BE HEAT TREATED.  WHEN DRILLING SOME HOLES AS WELL, IT DID NOT SEEM TO DRILL LIKE A HEAT TREATED PART.  THE PART PASSED THE RECEIVING INSPECTION AS IT HAS NO VISIBLE DEFECTS, IS MARKED WITH THE CORRECT PART NUMBER, AND IS IN PRIMER.  IT IS UNLIKELY THAT ALL BUT A VERY EXPERIENCED AME WOULD HAVE NOTICED THIS DEFECT.  THE PART IS BEING HELD IN QUARANTINE STORES SHOULD FURTHER INVESTIGATION BE REQUIRED. THE PART WAS PURCHASED FROM THE MFG.
